MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO AQUA 4FVER135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO AQUA 4FVER135 DEGREE 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 452414H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot (17808241) presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 4f temp aqua (4fver135 degree 100cm) diagnostic catheter was found damaged while removed it from sterile bag.The damage contain crack of 1-centimeters (cm) near the hub.There was no patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Section b5: additional information received indicates that the catheter was not used inside the patient.The damaged was noted after it had been received and stored in the lab prior to using.The product was stored properly according to the instructions for use (ifu).There was no damage noted to the product packaging upon inspection prior to use.There was no reported difficulty removing the product from the packaging.The integrity of the sterile pouch was not compromised.The device was not resterilized.The device was pulled from the packaging by the hub and a squeezed part next to the hub.The device was prepped according to instructions for use (ifu).The device was prep normally.The procedure was completed with a new catheter.The procedure was completed successfully without patient injury.There were not product issue noted either at the account after the procedure or prior to shipping for inspection.When removing a 4f tempo aqua (4fver135 degree 100cm) diagnostic catheter from the sterile packaging, a crack was noted near the hub.There was no patient injury.The catheter was not used inside the patient.The procedure was completed successfully with a new catheter.The damage was noted after the device had been received and stored in the lab prior to using.The product was stored properly according to the instructions for use (ifu).There was no damage noted to the product packaging upon inspection prior to use.There was no reported difficulty removing the product from the packaging.The integrity of the sterile pouch was not compromised.The device was not resterilized.The device was pulled from the packaging by the hub and a ¿squeezed part¿ next to the hub was noted.The device was prepped according to instructions for use (ifu).No other information was reported.The device was returned for evaluation.One non-sterile unit of a cath tempo aqua 4fver135 degree 100cm diagnostic catheter was received for analysis inside a plastic bag.No original packaging was returned.Per visual analysis, the unit was kinked at 3.0 cm and at 18.2 cm from strain relief.No other anomalies observed.Per dimensional analysis, the outer diameter (od) and inner diameter (id) of the device were measured near the kinked areas and the results were found within specification.A product history record (phr) review of lot 17808241 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The phr review does not suggest that the event reported by the customer could be related to the manufacturing process.The reported ¿catheter (body/shaft)- cracked - during prep¿ was not confirmed.However, kinked conditions were found on the body shaft of the device as received.Nonetheless, the root cause of the kinks on the body shaft of the device could not be conclusively determined during the analysis.Storage and handling factors may have contributed to the reported event.Per the precautions in the instructions for use, which is not intended as a mitigation, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Do not use the catheter if the ¿use by¿ date on the package label has expired.Do not resterilize.Exposure to temperatures above 54c (130f) may damage the catheter.To prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
CATH TEMPO AQUA 4FVER135 DEGREE 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key8289440
Report Number9616099-2019-02674
Device Sequence Number16622394
Product Code DQO
UDI-Device Identifier20705032008843
UDI-Public20705032008843
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K000579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number452414H0
Device Lot Number17808241
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1